See Alike in...

Alike App

Browser

warda

326d

I just started rinvoq 3 days ago, I've been experiencing low blood pressure, dizziness and fatigue, did anyone else experience this? I know it's not a text book sidr effect, but it usually happens to me when i start new biologic medication I.e. when I started cosentyx previously (not taking this any more)

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Alike health

One user reported feeling like a brick has hit their stomach after taking Rinvoq and also experienced lightheadedness when they got hungry. Another user mentioned experiencing dizziness and bloating. However, there's no mention of low blood pressure as a side effect from the users' experiences shared in the context.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion